PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 54 | 2 | 179-182
Tytuł artykułu

On foliations in Sikorski differential spaces with Brouwerian leaves

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The class of locally connected and locally homeomorphically homogeneous topological spaces such that every one-to-one continuous mapping of an open subspace into the space is open has been considered. For a foliation F [3] on a Sikorski differential space M with leaves having the above properties it is proved that for some open sets U in M covering the set of all points of M the connected components of U ∩ L̲ in the topology of M coincide with the connected components in the topology of L for L∈ F.
Słowa kluczowe
Rocznik
Tom
54
Numer
2
Strony
179-182
Opis fizyczny
Daty
wydano
1991
otrzymano
1989-12-11
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Łódź Branch, Narutowicza 56, 90-136 Łódź, Poland
Bibliografia
  • [1] R. Sikorski, Abstract covariant derivative, Colloq. Math. 18 (1967), 251-272.
  • [2] W. Waliszewski, Regular and coregular mappings of differential spaces, Ann. Polon. Math. 30 (1975), 263-281.
  • [3] W. Waliszewski, Foliations of differential spaces, Demonstratio Math. 18 (1) (1985), 347-352.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv54z2p179bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.